# SDR AALA202507099411

- Difficulty date: July 8, 2025
- Submitted: July 9, 2025
- Operation: Air carrier
- Aircraft: N750UW
- Make and model: Airbus A319-112
- Aircraft serial: 1315
- Aircraft time: 59,456 hours, 40,856 cycles
- System (JASC): 2930 · Hydraulic Indicating System
- Part: Transducer
- Condition: Faulty
- Location: Zone 100
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: HYD B RSV HOT ECAM RETURNED IN FLIGHT (REPEAT). MAINTENANCE REPLACED BLUE SYSTEM TEMP TRANSDUCER IAW AMM 29-33-11.
